MathSciNet Relay Station
MathSciNet bibliographic data
MR1971139 11F80 (11F41)
Cho, S.; Vatsal, V. Deformations of induced Galois representations. J. Reine Angew. Math. 556 (2003), 79–98.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement